# SDR DALA2025050603487

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0945438) CORROSION BEAM LOCATED BTW STA 947.5 TO STA 967 AND RBL 47 AT AFT GALLEY AREA. REPLACED BEAM AND FASTENERS LOCATED BTW STA 947.5 TO STA 967 AND RBL 25 TO RBL 47 AT AFT GALLEY AREA AS PER B737-800 SRM 51-40-02-0G AND DWG 147A5650.
